| Model Number |
7601-05024M |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instances of intraoperative yukon polyaxial screw fracture.The associated procedure was completed successfully with an unknown surgical delay and no adverse consequence to a patient.
Additional Manufacturer Narrative
Lot vyub (2): device returned 29 september 2022.
Additional Manufacturer Narrative
Lot vyub (2): manufacture date 22 june 2022, device returned 29 september 2022.
Event or Problem Description